skip to main content

Results 1 - 10 of 14  for Great Falls College MSU

Results 1 2 next page
Show only
Refined by: author/creator: Xu, Junxiang remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Erratum to: Homoclinic orbits for an unbounded superquadratic Hamiltonian systems

Wang, Jun ; Xu, Junxiang ; Zhang, Fubao ; Wang, Lei

Nonlinear Differential Equations and Applications NoDEA, 2011, Vol.18(1), pp.115-115 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

Existence and concentration of positive solutions for semilinear Schrödinger–Poisson systems in $${\mathbb{R}^{3}}$$

Wang, Jun ; Tian, Lixin ; Xu, Junxiang ; Zhang, Fubao

Calculus of Variations and Partial Differential Equations, 2013, Vol.48(1), pp.243-273 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

Erratum to: Existence and concentration of positive solutions for semilinear Schrödinger–Poisson systems in $${\mathbb{R}^{3}}$$

Wang, Jun ; Tian, Lixin ; Xu, Junxiang ; Zhang, Fubao

Calculus of Variations and Partial Differential Equations, 2013, Vol.48(1), pp.275-276 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth

Wang, Jun ; Tian, Lixin ; Xu, Junxiang ; Zhang, Fubao

Journal of Differential Equations, 01 October 2012, Vol.253(7), pp.2314-2351 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

Existence and multiplicity of homoclinic orbits for the second order Hamiltonian systems

Wang, Jun ; Zhang, Fubao ; Xu, Junxiang

Journal of Mathematical Analysis and Applications, 2010, Vol.366(2), pp.569-581 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

Multiple positive solutions for semilinear Schrödinger equations with critical growth in ℝ N

Wang, Jun ; Lu, Dianchen ; Xu, Junxiang ; Zhang, Fubao

Journal of Mathematical Physics, April 2015, Vol.56(4) [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to e-Shelf

The existence of solutions with prescribed L 2 -norm for Kirchhoff type system

Cao, Xiaofei ; Xu, Junxiang ; Wang, Jun

Journal of Mathematical Physics, April 2017, Vol.58(4) [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

Homoclinic orbits for an unbounded superquadratic

Wang, Jun ; Xu, Junxiang ; Zhang, Fubao ; Wang, Lei

Nonlinear Differential Equations and Applications NoDEA, 2010, Vol.17(4), pp.411-435 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to e-Shelf

Existence of multiple positive solutions for Schrödinger–Poisson systems with critical growth

Wang, Jun ; Tian, Lixin ; Xu, Junxiang ; Zhang, Fubao

Zeitschrift für angewandte Mathematik und Physik, 2015, Vol.66(5), pp.2441-2471 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

Multiple positive solutions for Kirchhoff type problems involving concave and critical nonlinearities in \({R}^3\)

Cao, Xiaofei ; Xu, Junxiang ; Wang, Jun Wang, Jun (pacrepositoryorg)

arXiv.org, May 20, 2016

Full text available

Results 1 - 10 of 14  for Great Falls College MSU

Results 1 2 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (12)

Author/Creator 

  1. Wang, J  (12)
  2. Zhang, Fubao  (11)
  3. Xu, J.  (11)
  4. Xu, Jx  (11)
  5. Zhang, Fb  (10)
  6. Zhang, F.  (10)
  7. Tian, Lixin  (5)
  8. Tian, L.  (5)
  9. Tian, LX  (4)
  10. Cao, Xiaofei  (3)
  11. Wang, L.  (2)
  12. Wang, Lei  (2)
  13. Lu, Dianchen  (1)
  14. Xu, J.X.  (1)
  15. Cao, X.  (1)
  16. Lu, DC  (1)
  17. Junxiang Xu  (1)
  18. More options open sub menu

Creation Date 

From To
  1. Before 2010  (1)
  2. 2010 To 2010  (3)
  3. 2011 To 2011  (1)
  4. 2012 To 2013  (4)
  5. After 2013  (5)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Wang, Jun
  2. Xu, Junxiang
  3. Wang, J
  4. Zhang, Fubao
  5. Xu, J.

Searching Remote Databases, Please Wait